# SDR CAL960003

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nlg Ind System
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLE - FLT 1108 - WHEN LANDING GEAR WAS EXTENDED ON APPROACH TO CLE, THE NOSE GEAR INDICATED UNSAFE AND THE MAIN GEAR HAD NO INDICATION.  CHECK LIST PROCEDURES WERE FOLLOWED AND DURING A TOWER FLYBY, THE AIR/GROUND RELAY CIRCUIT BREAKER WAS OBSERVED TO BE TRIPPED.  THE CIRCUIT BREAKER WAS RESET AND ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PINNED THE GEAR AND CYCLED THE GEAR HANDLE SEVERAL TIMES WITH NORMAL INDICATIONS.  THE CIRCUIT BREAKER REMAINED SET.  IN ADDITION, THE E-11 SHELF WAS INSPECTED AND NO DISCREPANCIES WERE FOUND.  (X)
